Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Corrigenda


Journal: Math. Comp. 2 (1947), 288
DOI: https://doi.org/10.1090/S0025-5718-47-99583-5
Original Article: Math. Comp. 1 (1945), 355-364.
Original Article: Math. Comp. 2 (1946), 68-85.
Original Article: Math. Comp. 2 (1946), 188-196.
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-47-99583-5
Article copyright: © Copyright 1947 American Mathematical Society